# SDR FDEA202211022715

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 313N305217
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT FAIRING O/B SIDE , FWD LOWER ATTACH CLIP IS CRACKED AT APPROX. NAC STA 206 REMOVED AND REPLACED CLIP AT #2 PYLON AFT FAIRING O/B SIDE , FWD LOWER AREA AT APPROX. NAC STA 206   IAW FEDEX EA : F-7120-T0371303 -P1
